Shinshu University HOMEJAPANESEAccess / Campus Map

Shinshu University Researcher DirectoryShinshu University Researcher Directory

Search by Researcher / Research Field
Search by Category

KAWABE Jun

Academic OrganizationAcademic Assembly School of Science and Technology Institute of EngineeringTEL
Education and Research OrganizationFaculty of Engineering Division of Mathematics and PhysicsFAX
PositionProfessorMail Address
AddressFaculty of Engineering, Shinshu University, 4-17-1 Wakasato, Nagano, 380-8553, JapanWeb site

Modified:08/08/2017

Profile

Assigned Class
Graduate School, Division of Science and Technology
Interdisciplinary Graduate School of Science and Technology
Research Field
Basic analysis
Keywords:vector measure , measures on topological spaces , nonadditive measure , nonlinear integral , Choquet integral
Current Subject
Nonadditive Measure Theory
Keywords:nonadditive measure , nonlinear integral , 2005-
Weak convergence of vector measures with values in Riesz spacesand its applications
Keywords:ordered linear space , weak convergence of measures , vector measure , Riesz space , 2003-
Mathematical basis on fuzziness and uncertainty
Keywords:fuzzy set , fuzzy number , probability , 1998-
Weak convergence of vector measures on topological spaces
Keywords:topological space , weak convergence of measures , vector measure , Banach space , 1995-
Academic Societies
Academic Societies
Mathematical Society of Japan
International Society for Mathematical Sciences
Academic Background
Graduate School
Tokyo Institute of Technology , (Department of Information Sciences , Graduate School, Division of Science and Engineering) , 1986
Tokyo Institute of Technology , (Department of Information Sciences , Graduate School, Division of Science and Engineering) , 1983

College
Tokyo Institute of Technology , (Faculty of Science) , 1981

Degree
Doctor of Science , Tokyo Institute of Technology
Research Career
Research Career
2003- , Faculty of Engineering, Shinshu University Professor
2005-2006 , Massachusetts Institute of Technology Visiting Researcher
1996-1996 , Massachusetts Institute of Technology Visiting Researcher
1987-2003 , Faculty of Engineering, Shinshu University Associate Professor
1986-1987 , Faculty of Engineering, Shinshu University Lecturer

Research

Books, Articles, etc.
Books
応用解析の基礎
培風館 , :1-86 2013(Jun. 12)
Author:大野博通・加藤幹雄・河邊 淳・鈴木章斗


数理情報科学辞典
朝倉出版 1995
Author:大矢雅則他編


微分方程式概説
培風館 , :203頁 1994
Author:奥山安男,河邊 淳,木村盛茂,酒井雄二,山崎基弘


Articles
The monotone convergence theorems for nonlinear integrals on a topological space
Linear and Nonlinear Analysis,2(2):281-300 2016(Dec. 31)
Author:Jun Kawabe


非加法的測度と非線形積分ー理論的展開に焦点を当ててー
数学,68(3):266-292 2016
Author:河邊 淳


A unified approach to the monotone convergence theorem for nonlinear integrals
Fuzzy Sets Systems,304:1-19 2016
Author:Jun Kawabe


Weak convergence of nonadditive measures based on nonlinear integrals
Fuzzy Sets Systems,289:1-15 2016
Author:Jun Kawabe


The structural characteristics of Choquet functionals
J. Nonlinear Convex Anal.,16(11):2181-2192 2015
Author:Jun Kawabe


The bounded convergence in measure theorem for nonlinear integral functionals
Fuzzy Sets Systems,271:31-42 2015
Author:Jun Kawabe


Weak convergence of nonadditive measures defined by Choquet and Sugeno integrals
Proceedings of the Fourth Intenational Symposium on Banach and Function Spaces,4:63-79 2014
Author:Jun Kawabe


The Choquet integral representability of comonotonically additive functionals in locally compact spaces
Int. J. Approximate Reasoning,54:418-426 2013
Author:Jun Kawabe


Metrizability of the Lévy topology on the space of nonadditive measure on metric spaces
Fuzzy Sets Systems,204:93-105 2012
Author:Jun Kawabe


The bounded convergence theorem for Riesz space-valued Choquet integrals
Bull. Malays. Math. Sci. Soc.,35:537-545 2012
Author:Jun Kawabe


Riesz type integral representations for comonotonically additive functionals
Advances in Intelligent and Soft Computing,100:35-42 2011(Sep. 15)
Author:Jun Kawabe


共単調加法的汎関数のRiesz型積分表示定理
知能と情報(日本知能情報ファジィ学会誌),23(4):592-595 2011(Aug. 15)
Author:河邊 淳,相馬匡博


The continuity and compactnessof Riesz space-valued indirect product measures
Fuzzy Sets Systems,175:65-74 2011
Author:Jun Kawabe


A study of Riesz space-valued non-additive measures
Integrated Uncertainty Management and Applications, Advances in Soft Computing,68:91-102 2010
Author:Jun Kawabe


Regularities of Riesz space-valued non-additive measures with applications to convergence theorems for Choquet integrals
Fuzzy Sets Systems,161:642-650 2010
Author:Jun Kawabe


Continuity and compactness of the indirect product of two non-additive measures
Fuzzy Sets Systems,160:1327-1333 2009
Author:Jun Kawabe


Some properties on the regularity of Riesz space-valued non-additive measures
Banach andfunction spaces II (M.Kato and L.Maligranda, eds.),2:337-348 2008
Author:Jun Kawabe


The Chouquet integral in Riesz space
Fuzzy Sets and Fuzzy Sets Systems,159:629-645 2008
Author:Jun Kawabe


The countably subnormed Riesz space with applications to non-additive measures
2005 Symposium on Applied Functional Analysis (M.Tsukada, W.Takahashi, M.Murofushi, eds.),1:279-292 2007
Author:Jun Kawabe


The Alexandroff theorem for Riesz space-valued non-additive measures
Fuzzy Sets Systems,158:2413-2421 2007
Author:Jun Kawabe


Regularity and Lusin's theorem for Riesz space-valued fuzzy measures
Fuzzy Sets Systems,158:895-903 2007
Author:Jun Kawabe


The Egoroff property and the Egoroff theorem in Riesz space-valued non-additive measure theory
Fuzzy Sets Systems,158:50-57 2007
Author:Jun Kawabe


The Egoroff theorem for non-additive measures in Riesz spaces
Fuzzy Sets Systems,157:2762-2770 2006
Author:Jun Kawabe


Uniformity for weak order convergence of Riesz space-valued measures
Bull. Austral. Math. Soc.,71:265-274 2005
Author:Jun Kawabe


Borel products of Riesz space-valued measures on topologicalspaces
Sci. Math. Japonicae,60(3):563-576 2004
Author:Jun Kawabe


Weak convergence of vector measures
Banach and function spaces (eds M. Kato and L. Maligranda, Yokohama Publishers, 2003),:253-277 2004
Author:Jun Kawabe


The portmanteau theorem for Dedekind complete Riesz space-valued measures
Nonlinear Analysis and convex analysis (eds W. Takahashi and T. Tanaka, Yokohama Publishers, 2003),:149-158 2004
Author:Jun Kawabe


Prokhorov-LeCam-Varadarajan's compactness criteria for vector measures on metric spaces
Prog. Probab.,55:35-42 2003
Author:Jun Kawabe


Borel injective tensor product and convolution of vectormeasures and their weak convergence
Contemp. Math.,321:101-114 2003
Author:Jun Kawabe


Joint continuity of injective tensor produces of vector measures in Banach lattices
J. Austral. Math. Soc.,74:185-199 2003
Author:Jun Kawabe


Weak convergence of injective tensor products of vector measures
Proc. 3rd Asian Math. Conference 2000 (edited by T. Sunada, P. W. Sy and Y. Lo), World Scientific,:267-279 2002
Author:Jun Kawabe


Compactness criteria for the weak convergence of vector measures in locally convex spaces
Publ. Math. Debrecen,60(2):115-130 2002
Author:Jun Kawabe


Compactness and metrizability in the space of vector measures in locally convex spaces
Sci. Math. Japonicae,55(3):493-503 2002
Author:Jun Kawabe


Optimization of fuzzy feedback control in L^∞ space
Proc. 10th IEEE International Conference of Fuzzy Systems,:896-899 2001
Author:T. Mitsuishi, J. Kawabe, K. Wasaki, Y. Shidama


Sequential compactness for the weak topology of vector measures in certain nuclear spaces
Georgian Math. J.,8(2):283-295 2001
Author:Jun Kawabe


Fuzzy optimal control using simple inference method and function type inference method
Proc. Amer. Control Conference,:1944-1948 2000
Author:T. Mitsuishi, K. Wasaki, K. Ohkubo, J. Kawabe, Y. Shidama


Optimization of fuzzy feedback control determined by product-sum-gravity method
J. Nonlinear Convex Anal.,1(2):201-211 2000
Author:T. Mitsuishi, J. Kawabe, K. Wasaki, Y. Shidama


Continuity of fuzzy controller
Mech. Math. Appl.,1(1):31-38 2000
Author:T. Mitsuishi, J. Kawabe, Y. Shidama


Existence of optimal fuzzy rules in fuzzy control
Proc. Appl. Math.,2:77-86 2000
Author:T. Mitsuishi, J. Kawabe, K. Wasaki, Y. Shidama


A type of Strassen's theorem for positive vector measures with values in dual spaces
Proc. Amer. Math. Soc.,128(11):3291-3300 2000
Author:Jun Kawabe


Membership functions in L^2 space and its application to fuzzy optimal control
Proc. IEEE International Conference on Systems, Man and Cybernetics,3:51-55 1999
Author:T. Mitsuishi, J. Kawabe, K. Wasaki, P. N. Kawamoto, Y. Shidama


Weak convergence of compound probability measures on uniform spaces
Tamkang J. Math.,30(4):271-288 1999
Author:Jun Kawabe


Weak convergence of tensor products of vector measures with values in nuclear spaces
Bull. Austral. Math. Soc.,59(3):449-458 1999
Author:Jun Kawabe


Fuzzyoptimal control in L^2 space
Proc. IFAC Artificial Intelligence in Real-Time Control,7:57-61 1998
Author:T. Mitsuishi, K. Wasaki, J. Kawabe, P. N. Kawamoto, Y. Shidama


Compactness criteria for the weak topology of vector measures
Proc. Banach spaces and related topics,2:15-20 1997
Author:Jun Kawabe


The structure of measurable mappings with values in locally convex spaces
Proc. Amer. Math. Soc.,124(5):1513-1515 1996
Author:Jun Kawabe


Uniform tightness for transition probabilities
Tamkang J. Math.,26(4):283-298 1995
Author:Jun Kawabe


Weak compactness of vector measures
Proc. Appl. Funct. Anal.,14:136-146 1995
Author:Jun Kawabe


A criterion for weak compactness of measures on product spaces with applications
Yokohama Math. J.,42:159-169 1994
Author:Jun Kawabe


Convergence of compound probability measures on topological spaces
Colloq. Math.,67(2):161-176 1994
Author:Jun Kawabe


Uniform tightness of probability measures on nuclear spaces
Proc. Appl. Funct. Anal.,11:70-79 1988
Author:Jun Kawabe


Characterization of Hilbert spaces by the strong law of large numbers
J. Multivar. Anal.,20(1):155-160 1986
Author:Jun Kawabe


Probabilistic characterization of certain Banach spaces
Kodai Math. J.,9(1):68-76 1986
Author:Jun Kawabe


Stochastic convergence of random elements in a Banach space
Proc. Appl. Funct. Anal.,8:48-59 1985
Author:Jun Kawabe


On the compactness criterion for probability measures on Banach spaces
Proc. Japan Acad.,61(10):337-340 1985
Author:Jun Kawabe


Characterization of L^2-convergence of random elementsand its application
Sem. Appl. Funct. Anal.,7:112-117 1984
Author:Jun Kawabe


A note on independent vector valued random variables
Sem. Appl. Funct. Anal.,5:110-117 1982
Author:Jun Kawabe


Others
Editorial Special issue: Nonlinear mathematics for uncertainty and its applications
Int. J. Approximate Reasoning , 54:355-356 2013
Author:Shoumei Li, Jun Kawabe